# SDR DXTA2023030681890

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0213
- Aircraft time: 3,646 hours, 2,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: L
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: AFTER AIRCRAFT SHUTDOWN, INTERIOR EMERGENCY LIGHTS AROUND MAIN CABIN DOOR WILL NOT EXTINGUISH. *** CORRECTIVE ACTION *** OPS CHECKED EMERGENCY LIGHTING SYSTEM. FOUND #1 INERTIA SWITCH (SC001) ACTIVATED. RESET SWITCH, OPS CHECKED GOOD. RECHARGED BATTERY PACKS. ALL WORK ACCOMPLISHED IAW CESSNA AMM 33-50-11. COMPLETED TC-FLT-33-1001 REV 2 DATED 20OCT2022, EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE. ALL LIGHTS AND BATTERY PACKS CHECK GOOD AFTER 10 MIN TEST. RECHARGED BATTERY PACKS IAW AMM 33-50-00
